# SDR HEEA954371

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B
- Aircraft serial: 2653
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 420800001
- Condition: Inoperative
- Location: Air Dist
- Part time: 826 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER NOT WORKING.  MOTOR DOES NOT TURN.
